# SDR DALA2024072507474

- Difficulty date: July 23, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 98,894 hours, 25,761 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 WHITE ARMING 2L DOOR IT DIDNT ARM AND AFTER REOPENING WE FOUND A BLACK STRAP HANGING FROM THE SLIDE. CORRECTIVE ACTION: STOWED STRAP ON 2L SLIDE DOOR ARMS NMLY- REF B757 AMM 25-61. (6194914)
